# SDR DHL2002743014

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 808737631
- Part serial: 124
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  F/O SEATBACK POPS BACKWARD WHEN PRESSURE EXERTED AGAINST IT.2)  REMOVED AND REPLACED F/O'S SEAT IAW B-727 M/M 25-10-42. OPS CHECKED GOOD.
